# SDR FDEA201607142447

- Difficulty date: July 14, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25252
- Aircraft time: 74,197 hours, 27,300 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: 20224785
- Part serial: 52286
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALT OF 35,000 FT LOST TEMPERATURE CONTROL OF COCKPIT SHORTLY AFTER WE EXPERIENCED A LOSS OF PRESURIZATION.  CAB ALT WARNING LIGHT  ILLUMINATED. EMERGENCY DESCENT INITIATED.  AT 10,000 PRESSURIZATION RETURNED AND IT WAS ABLE TO CONTROL CABIN TO 4K.  R & R AC MOTOR FOR NR 2 CABIN PRESS CONTROLLER CONNECTOR.  ALSO WHILE INSPECTING PACK BAY AND DUCTING, FOUND CLAMPS LOOSE AND THE SEAL/BOOT FOR THE CABIN AIR SUPPLY WAS OVER THE CLAMPS, NOT UNDER CLAMPS, BOTH LT AND RT PACK BAY, SAME DUCT AFT OF THE CABIN AIR SUPPLY CHECK VALVE.  INSPECTED SEALS AND CLAMPS, THEY HAD NO DAMAGE, RESECURED SEALS/BOOT WITH CLAMPS.  CONDUCTED OPS CHECK FOR THE CABIN PRESSURE IAW 05-51-24-2.
